# SDR RAIA00303071

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 14,747 hours, 16,767 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - RIGHT -IEC- FAULT INDICATION.  MAINTENANCE INSPECTED AND CLEARED FAULT AND COULD NOT DUPLICATE THE FAULT INDICATION.
